# SDR UPS03441104

- Difficulty date: July 18, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL COMPARTMENT TUNNEL - AT STA 240 CEILING AREA THE CABIN HORI FLOOR SUPPORT WEB AREA AFT SURFACE CORROSION FOUND AT BL 0.     FLOOR SUPT WEB REPAIRED IAW SRM 51-40-02 FIG.1 DUE TO BLENDED DEPTH 0.043 INCH,  WIDTH .7500 INCH AND LENGTH 2 INCH EXCEEDS SRM 53-10-01 FIG.1 LIMITATION.
